Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 167, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 4:58 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 4:58 PM CDT (21:58 UTC)
- Expired
- Oct 17, 2007, 6:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 47 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 5:33 PM CDT | HAIL 1 | 4 Ne Udall, KS | 50 MPH WINDS |
| Oct 17, 5:33 PM CDT | HAIL 1 | Udall, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 2:25 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 172158
SVRICT
KSC035-191-172300-
/O.NEW.KICT.SV.W.0167.071017T2158Z-071017T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 600 PM CDT.
* AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PERTH TO HUNNEWELL...AND MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ATLANTA...BELLE PLAINE...GEUDA SPRINGS...HUNNEWELL...OXFORD...SOUTH
HAVEN...UDALL...WELLINGTON...WINFIELD...PERTH...ROCK...STROTHER
FIELD AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA. VERY HEAVY RAINFALL IS ALSO POSSIBLE. DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
LAT...LON 3740 9732 3747 9714 3747 9666 3700 9714
3700 9749 3710 9755
TIME...MOT...LOC 2158Z 222DEG 50KT 3719 9744 3703 9737
$$
KETCHAM3 follow-up statements
000
WWUS53 KICT 172228
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
528 PM CDT WED OCT 17 2007
KSC035-191-172300-
/O.CON.KICT.SV.W.0167.000000T0000Z-071017T2300Z/
SUMNER KS-COWLEY KS-
528 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
COWLEY AND EASTERN SUMNER COUNTIES UNTIL 600 PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM UDALL TO OXFORD TO 8 MILES
SOUTHWEST OF GEUDA SPRINGS...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR WINFIELD BY 545 PM CDT.
NEAR ATLANTA BY 600 PM CDT.
THE TOWNS OF ROCK AND STROTHER FIELD AIRPORT ARE ALSO IN THE PATH OF
THIS LINE OF SEVERE THUNDERSTORMS.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3740 9732 3747 9714 3747 9666 3700 9714
3700 9749 3710 9755
TIME...MOT...LOC 2228Z 222DEG 50KT 3748 9708 3734 9706
3706 9717
$$
LAWSON000
WWUS53 KICT 172246
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT WED OCT 17 2007
KSC191-172256-
/O.CAN.KICT.SV.W.0167.000000T0000Z-071017T2300Z/
SUMNER KS-
546 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SUMNER COUNTY HAS BEEN
CANCELLED...
AT 542 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3709 9712 3722 9714 3737 9713 3747 9714
3747 9666 3700 9714
TIME...MOT...LOC 2246Z 222DEG 50KT 3754 9689 3744 9687
3724 9696
$$
KSC035-172300-
/O.CON.KICT.SV.W.0167.000000T0000Z-071017T2300Z/
COWLEY KS-
546 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
COWLEY COUNTY UNTIL 600 PM CDT...
AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO
QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ROCK TO
6 MILES SOUTHEAST OF ROCK TO STROTHER FIELD AIRPORT...MOVING
NORTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ATLANTA BY 600 PM CDT.
LAT...LON 3709 9712 3722 9714 3737 9713 3747 9714
3747 9666 3700 9714
TIME...MOT...LOC 2246Z 222DEG 50KT 3754 9689 3744 9687
3724 9696
$$
LAWSON000
WWUS53 KICT 172257
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT WED OCT 17 2007
KSC035-172307-
/O.EXP.KICT.SV.W.0167.000000T0000Z-071017T2300Z/
COWLEY KS-
557 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COWLEY COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 555 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3709 9712 3722 9714 3737 9713 3747 9714
3747 9666 3700 9714
TIME...MOT...LOC 2257Z 222DEG 50KT 3765 9676 3755 9674
3735 9683
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 3:05 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Oct 17, 3:05 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 305 PM CDT WED OCT 17 2007 .DISCUSSION... MAIN FORECAST CONCERNS WILL DEAL WITH AFTERNOON/EVENING THUNDERSTORMS AND STRENGTH OF SURFACE WINDS FOR THURSDAY. TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MARCH EAST ACROSS THE AREA...WITH A FEW EMBEDDED STRONG THUNDERSTORMS POSSIBLE. THE MAIN CONCERN HAS NOW SHIFTED TO THE DRYLINE WHERE ADDITIONAL THUNDERSTORMS ARE DEVELOPING RAPIDLY...AS FULL SUNSHINE HAS RECHARGED THE ATMOSPHERE IN THIS AREA. AMPLE SHEAR/INSTABILITY JUST AHEAD OF THE DRYLINE WILL ALLOW STORMS TO REACH SEVERE LIMITS. THE STRONG/SEVERE WEATHER ACTIVITY FROM THE DRYLINE WILL RACE EASTWARD AND AFFECT MAINLY CENTRAL/SOUTH CENTRAL KANSAS. THIS ACTIVITY COULD WEAKEN ONCE IT REACHES EASTERN KANSAS AS IT ENCOUNTERS THE WORKED OVER REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN RISK...HOWEVER A TORNADO OR TWO CANNOT BE RULED OUT GIVEN MODEST LOW LEVEL HELICITY AND 0-3KM CAPE VALUES. THU-SAT COLDER AIR ADVECTION REGIME WILL RACE SOUTHWARD ACROSS THE REGION ON THURSDAY WITH INCREASING MID-LEVEL CLOUDINESS AIDING IN THE COOLING EFFECTS. RESIDUAL MID-LEVEL MOISTURE AND ASSOCIATED VERTICAL MOTION NEAR 700MB TROUGH AXIS PIVOTING THROUGH LOOKS TO SPARK OFF SOME RAIN SHOWER ACTIVITY WHICH WILL SPREAD SOUTHWARD ACROSS KANSAS. THE SETUP FOR VERY WINDY CONDITIONS WILL BE IN PLACE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS...HOWEVER FAVORED DEEP MIXING WILL BE PREDICATED ON CLOUDINESS/PRECIP. THERE IS ENOUGH CONFIDENCE TO ISSUE A WIND ADVISORY FOR PORTIONS OF CENTRAL KANSAS AT THIS JUNCTURE...AND WILL LET NEXT SHIFT RE-EVALUATE FOR ANY POSSIBLE CHANGES. OTHERWISE...A NICE WARMING TREND WILL BE IN STORE ACROSS KANSAS FOR FRI/SAT. SOUTH WINDS WILL BECOME RATHER STOUT AGAIN FOR SATURDAY AFTERNOON AS SURFACE TROUGH AXIS DEEPENS AHEAD OF NEXT APPROACHING WAVE. EXTENDED: SUN-WED TIMING OF NEXT COLD FRONT IS STILL UNCERTAIN BUT MOST LIKELY TIME FRAME WOULD BE SOMETIME ON SUNDAY AT THIS JUNCTURE. PRECIP CHANCES FOR SUNDAY NIGHT AND MONDAY LOOK REASONABLE WITH FRONTAL BOUNDARY IN THE VICINITY...HOWEVER THE PRECIP COULD BE REMOVED FOR MONDAY IF FRONTAL BOUNDARY SPEEDS UP SIMILAR TO THE LATEST GFS SOLUTION. OTHERWISE...WE SHOULD SEE COOLER BELOW NORMAL TEMPERATURES FOR EARLY NEXT WEEK AS COOLER AIR FILTERS SOUTHWARD ACROSS THE CENTRAL PLAINS. JAKUB .AVIATION... THREAT OF STORMS WILL CONTINUE ACROSS THE AREA INTO THE EARLY EVENING. THE MAIN THREAT WILL BE FOR SLN/ICT/CNU....WITH DRYLINE ENDING THUNDERSTORM THREAT EARLY AT HUT/RSL AFTER 6PM. GUSTY SURFACE WINDS AND VFR CONDITIONS ARE EXPECTED WITH DRYSLOT OVERNIGHT...HOWEVER STRATOCUMULUS SHOULD MOVE BACK INTO NORTHERN SECTIONS JUST BEFORE DAYBREAK AT RSL/SLN AND INTO HUT/ICT AFTER DAYBREAK. SOME RAIN SHOWERS ARE POSSIBLE TOMORROW MORNING GIVEN DYNAMICS. -HOWERTON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 53 65 45 72 / 40 30 10 0 HUTCHINSON 52 62 44 73 / 30 40 10 0 NEWTON 53 62 45 72 / 50 40 10 0 ELDORADO 55 64 46 71 / 50 40 10 0 WINFIELD-KWLD 55 67 46 73 / 30 20 10 0 RUSSELL 49 62 42 74 / 30 40 10 0 GREAT BEND 50 63 42 74 / 20 40 10 0 SALINA 52 60 44 73 / 50 40 10 0 MCPHERSON 52 61 44 73 / 40 40 10 0 COFFEYVILLE 57 70 48 71 / 70 20 10 0 CHANUTE 57 67 47 69 / 80 20 10 0 IOLA 57 66 47 69 / 80 20 10 0 PARSONS-KPPF 57 69 48 70 / 70 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 6 PM CDT THURSDAY FOR KSZ032-033-047- 048-050-051-067-082. &&
Hazardous weather outlook, Oct 17, 3:50 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 350 PM CDT WED OCT 17 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-182200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 350 PM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SUPERCELL THUNDERSTORMS WILL DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO CENTRAL AND SOUTH CENTRAL KANSAS. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE GREATEST THREAT AREA FOR TORNADOES WOULD BE FOR LOCATIONS...MAINLY WEST OF A ELLSWORTH TO HUTCHINSON...TO WELLINGTON LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH MAY AFFECT CENTRAL KANSAS THURSDAY. PLEASE SEE WIND ADVISORY FOR ADDITONAL DETAILS. THERE IS A CHANCE OF THUNDERSTORMS FOR SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/CJ
In the hours before
Local storm report, Oct 17, 4:26 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
426 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST 6 W ANTHONY 37.15N 98.14W
10/17/2007 E60 MPH HARPER KS LAW ENFORCEMENT
TRAILER BLEW OVER
&&
ELDERLocal storm report, Oct 17, 4:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
432 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL CRYSTAL SPRINGS 37.28N 98.15W
10/17/2007 E0.50 INCH HARPER KS PUBLIC
&&
ELDERLocal storm report, Oct 17, 4:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND DMG ANTHONY 37.15N 98.03W
10/17/2007 HARPER KS TRAINED SPOTTER
A LARGE TREE WAS BLOWN DOWN IN THE TOWN OF ANTHONY DUE TO
STRONG THUNDERSTORM WINDS.
&&
RHESpecial weather statement, Oct 17, 4:41 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 441 PM CDT WED OCT 17 2007 KSZ067-082-172215- KINGMAN-RENO- 441 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN AND RENO COUNTIES... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KINGMAN...AND MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KETCHAM
Special weather statement, Oct 17, 4:43 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 443 PM CDT WED OCT 17 2007 KSZ083-172215- SEDGWICK- 443 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK COUNTY... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF HARPER TO 10 MILES SOUTHEAST OF ARGONIA...AND MOVING NORTHEAST AT 45 MPH. QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN SOUTHERN SEDGWICK COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. KETCHAM
Local storm report, Oct 17, 4:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND GST 4 W SOUTH HAVEN 37.04N 97.48W
10/17/2007 E60 MPH SUMNER KS TRAINED SPOTTER
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 43 min |
| Oct 17, 12:33 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 42 min |
| Oct 17, 1:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho, Wilson | 38 min |
| Oct 17, 3:12 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more | 26 hr |
| Oct 17, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Oct 17, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 36 min |
| Oct 17, 4:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Oct 17, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 57 min |
| Oct 17, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 55 min |
| Oct 17, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.